Parametric representation of univalent functions
Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 750-753
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_4_a2,
author = {V. Ya. Gutlyanskii},
title = {Parametric representation of univalent functions},
journal = {Doklady Akademii Nauk},
pages = {750--753},
year = {1970},
volume = {194},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a2/}
}
V. Ya. Gutlyanskii. Parametric representation of univalent functions. Doklady Akademii Nauk, Tome 194 (1970) no. 4, pp. 750-753. http://geodesic.mathdoc.fr/item/DAN_1970_194_4_a2/